In a 750-1000 word essay in APA format, critically evaluate the following scenario:Mrs. J. is a 63-year-old married woman who has a history of hypertension, chronic heart failure, and chronic obstructive pulmonary disease (COPD). Despite requiring 2L of oxygen/nasal cannula at home during activity, she continues to smoke two packs of cigarettes a day and has done so for 40 years. Three days ago, she had sudden onset of flu-like symptoms including fever, productive cough, nausea, and malaise. Over the past 3 days, she has been unable to perform ADLs and has required assistance in walking short distances. She has not taken her antihypertensive medications or medications to control her heart failure for 3 days. Today, she has been admitted to the hospital ICU with acute decompensated heart failure and acute exacerbation of COPD.Subjective DataIs very anxious and asks whether she is going to die.Denies pain but says she feels like she cannot get enough air.Says her heart feels like it is “running away.”Reports that she is exhausted and cannot eat or drink by herself.Height 175 cm; Weight 95.5kg.Vital signs: T 37.6C, HR 118 and irregular, RR 34, BP 90/58.Cardiovascular: Distant S1, S2, S3 present; PMI at sixth ICS and faint: all peripheral pulses are 1+; bilateral jugular vein distention; initial cardiac monitoring indicates a ventricular rate of 132 and atrial fibrillation.Respiratory: Pulmonary crackles; decreased breath sounds right lower lobe; coughing frothy blood-tinged sputum; SpO2 82%.Gastrointestinal: BS present: hepatomegaly 4cm below costal margin.IV furosemide (Lasix)Enalapril (Vasotec)Metoprolol (Lopressor)IV morphine sulphate (Morphine)Inhaled short-acting bronchodilator (ProAir HFA)Inhaled corticosteroid (Flovent HFA)Oxygen delivered at 2L/ NCDescribe the clinical manifestations present in Mrs. J.Discuss whether the nursing interventions at the time of her admissions were appropriate for Mrs. J. and explain the rationale for each of the medications listed.Describe four cardiovascular conditions that may lead to heart failure and what can be done in the form of medical/nursing interventions to prevent the development of heart failure in each condition.Taking into consideration the fact that most mature adults take at least six prescription medications, discuss four nursing interventions that can help prevent problems caused by multiple drug interactions in older patients. Provide a rationale for each of the interventions you recommend.Provide a health promotion and restoration teaching plan for Mrs. J., including multidisciplinary resources for rehabilitation and any modifications that may be needed. Explain how the rehabilitation resources and modifications will assist the patients’ transition to independence.Describe a method for providing education for Mrs. J. regarding medications that need to be maintained to prevent future hospital admission. Provide rationale.Outline COPD triggers that can increase exacerbation frequency, resulting in return visits. Considering Mrs. J.’s current and long-term tobacco use, discuss what options for smoking cessation should be offered.
https://customwrites.com/wp-content/uploads/2021/09/logo-300x75.png 0 0 admin https://customwrites.com/wp-content/uploads/2021/09/logo-300x75.png admin2021-09-30 15:32:492021-09-30 15:32:49In a 750-1000 word essay in APA format, critically evaluate the following scenario: Mrs. J. is a 63-year-old married woman who has a history of hypertension, chronic heart failure, and chronic obstru
customwrites.com is a unique service that provides guidance with different types of content. Please rest assured that the service is absolutely legal and doesn’t violate any regulations and therefore you are safe.